# SDR SIMA200716907

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 11,674 hours, 8,531 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Part number: 6007300
- Condition: Failed
- Location: Brake
- Part time: 2,196 hours, 1,519 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER THREE BRAKE OVERTEMP INDICATION, ABORTED TAKEOFF.  REMOVED AND REPLACED NUMBER THREE BRAKE ASSEMBLY AND BRAKE SENSOR IAW AMERICAN EAGLE WORKCARD 32-007 AND 32-000.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
